# SDR DHL2007786511

- Difficulty date: March 20, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Angle
- Condition: Corroded
- Location: Bs 990 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT BS 990 AND STR 28L, SHEARTIE HAS CORROSION.  REMOVED FLOOR SUPPORT LT STA 990 TO 950E.  REMOVED Z ANGLE SUPPORT STA 990 IAW B727 SRM 51-30-2.  CUT OUT DAMAGED AREA AFT CARGO COMPARTMENT SHEARTIE, DIMENSION 3 BY 6 IAW B727 SRM 53-10-4, FIG 13.  FABRICATED SHEARTIE REPAIR FROM, 7075T6, .063, 6.50 BY 3.  DOUBLER 8 BY 4.50, IAW B727 SRM 53-10-4.  TREATED ALODINE, PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 51-30-2.
